New Error Bounds for Solomonoff Prediction. Hutter, M. Journal of Computer and System Sciences, 62(4):653–667, 2001.
New Error Bounds for Solomonoff Prediction [link]Paper  bibtex   
@Article{Hutter:99,
author =       "M. Hutter",
title =        "New Error Bounds for {Solomonoff} Prediction",
journal =      "Journal of Computer and System Sciences",
volume =       "62",
number =       "4",
pages =        "653--667",
year =         "2001",
ftp =          "ftp://ftp.idsia.ch/pub/techrep/IDSIA-11-00.ps.gz",
url =          "http://arxiv.org/abs/cs.AI/9912008",
}
Downloads: 0